# SDR HEEA0013866

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2360016901
- Condition: Failed
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS EXCESSIVELY NOISY.
